# SDR UIEA2016062700494

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DENT FOUND IN THE TOP SIDE OF THE LT C-DUCT RAIL.  C-DUCT REPLACED, NRC M0150 REPLACEMENT.
